Наближення голоморфних функцій середніми Чезаро / Ровенська О. Г., Савчук В. В., Савчук М. В. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (5))

Rovenska O. H., Savchuk V. V., Savchuk M. V.
Approximation of holomorphic functions by Cesàro means


Download publication will be available after 06/01/2024 р., in 50 days

Cite:
Rovenska, O. H., Savchuk, V. V., Savchuk, M. V. (2022). Approximation of holomorphic functions by Cesàro means. Ukrainian Mathematical Journal, 74 (5), 676-684. http://jnas.nbuv.gov.ua/article/UJRN-0001336877 [In Ukrainian].

 

Інститут інформаційних технологій НБУВ


+38 (044) 525-36-24
Голосіївський просп., 3, к. 209
м. Київ, 03039, Україна